Bulletin of the American Mathematical Society

Projective modules over finite groups

Richard G. Swan

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 65, Number 6 (1959), 365-367.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183523366

Mathematical Reviews number (MathSciNet)
MR0114842

Zentralblatt MATH identifier
0090.01904

Citation

Swan, Richard G. Projective modules over finite groups. Bulletin of the American Mathematical Society 65 (1959), no. 6, 365--367. http://projecteuclid.org/euclid.bams/1183523366.


Export citation

References

  • 1. E. Artin, Die Gruppentheoretische Struktur der Discriminanten algebraischer Zahlkörper, J. Reine Angew. Math. vol. 164 (1931) pp. 1-11.
  • 2. A. Borel and J-P. Serre, Le théorème de Riemann-Roch (d'après A. Grothen-dieck), Bull. Soc. Math. France vol. 86 (1958) pp. 97-136.
  • 3. R. Brauer and J. Tate, On the characters of finite groups, Ann. of Math. vol. 62 (1955) pp. 1-7.
  • 4. D. S. Rim, Modules over finite groups, Ann. of Math. vol. 69 (1959) pp. 700-712.
  • 5. J-P. Serre, Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire Dubreil, Algèbre et Theorie des Nombres, Paris, 1958.
  • 6. H. Zassenhaus, Neuer Beweis der Endlichkeit der Klassenzahl bei unimodularer Aquivalenz endlicher ganzzahliger Substitutionsgruppen, Abh. Math. Sem. Hamburg vol. 12 (1938) pp. 276-288.